# SDR AALA202504047774

- Difficulty date: March 24, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 44,223 hours, 18,744 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING LEADING EDGE UPPER ACCESS PANEL JUST INBOARDOF ENGINE STRUT HAS WEAR MARKS, UPPER SURFACE. REMOVED AND REPLACED RIGHT HAND WING LEADING EDGE UPPER ACCESS (SKIN) PANEL JUST INBOARD OF ENGINE STRUT. PER B737NG SRM 51-40-02-0G.
